# SDR MASA200601033

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,738 hours, 4,188 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 6302 TUS - AILERON TRIM INOP.  MX FOUND AILERON TRIM C/B POPPED AND RESET.
